X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1736) 1736
Publication (313) 313
Conference Proceeding (38) 38
Paper (29) 29
Book / eBook (21) 21
Dissertation (18) 18
Book Chapter (16) 16
Web Resource (6) 6
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1123) 1123
monodromy (910) 910
mathematics, applied (342) 342
physics, mathematical (216) 216
algebraic geometry (152) 152
mathematics - algebraic geometry (131) 131
high energy physics - theory (128) 128
analysis (119) 119
mathematics, general (115) 115
monodromy matrix (110) 110
physics, particles & fields (110) 110
physics (105) 105
algebra (103) 103
monodromy group (95) 95
singularities (95) 95
geometry (94) 94
mathematical analysis (90) 90
physics, multidisciplinary (90) 90
systems (90) 90
monodromies (88) 88
ordinary differential-equations (85) 85
monodromy groups (84) 84
symplectic geometry (79) 79
mathematical physics (75) 75
curves (73) 73
polynomials (72) 72
physics - high energy physics - theory (71) 71
theory (71) 71
rational coefficients (70) 70
monodromy preserving deformation (69) 69
high energy physics (64) 64
equations (61) 61
duality (58) 58
representations (57) 57
surfaces (57) 57
yang-mills theory (57) 57
moduli space (55) 55
integrability (54) 54
applications of mathematics (53) 53
number theory (52) 52
differential equations (48) 48
topology (48) 48
varieties (47) 47
symmetry (46) 46
quantum physics (45) 45
invariants (44) 44
deformation (43) 43
theorem (43) 43
quantum monodromy (42) 42
mathematics - number theory (41) 41
differential-equations (40) 40
manifolds (39) 39
mechanics (39) 39
monodromy representation (39) 39
operators (38) 38
mathematical models (37) 37
milnor fiber (36) 36
phenomenology (36) 36
mathematics - geometric topology (35) 35
monodromy representations (35) 35
stability (35) 35
nonlinear sciences (34) 34
dynamics (33) 33
exactly solvable and integrable systems (33) 33
moduli (33) 33
nonlinear sciences - exactly solvable and integrable systems (33) 33
qcd (33) 33
monodromy operator (32) 32
riemann surfaces (32) 32
spaces (32) 32
algorithms (31) 31
classification (31) 31
cohomology (31) 31
mathematical and computational physics (31) 31
mathematical theorems (31) 31
mathematics - classical analysis and odes (31) 31
fields (30) 30
geometric topology (30) 30
moduli spaces (30) 30
braid monodromy (29) 29
fundamental group (29) 29
group theory and generalizations (29) 29
physics, nuclear (29) 29
integrable systems (28) 28
computer science (27) 27
classical and quantum gravitation, relativity theory (26) 26
eigenvalues (26) 26
theorems (26) 26
dynamical systems (25) 25
integrals (25) 25
lattice (25) 25
models (25) 25
elementary particles, quantum field theory (24) 24
maps (24) 24
particle physics (24) 24
research (24) 24
theoretical, mathematical and computational physics (24) 24
transformations (24) 24
zeta-function (24) 24
algebraic topology (23) 23
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1744) 1744
French (52) 52
Japanese (43) 43
German (9) 9
Portuguese (2) 2
Spanish (2) 2
Polish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSN 1073-7928, 06/2017, Volume 2017, Issue 11, pp. 3377 - 3412
This is Part III of the paper "Witt vectors and a question of Keating and Rudnick" [12]. We prove equidistribution results for the L-functions attached to... 
MATHEMATICS | MONODROMY
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 09/2015, Volume 2015, Issue 706, pp. 215 - 244
We introduce and give numerical characterizations of two notions of rigidity for a class of regular singular -difference equations. A special attention is... 
MATHEMATICS | MONODROMY | Mathematics
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2013, Volume 2013, Issue 16, pp. 3613 - 3638
We prove an equidistribution result for certain families of L-functions attached to characters of the group of truncated "big" Witt vectors. 
MATHEMATICS | MONODROMY
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 14, pp. 5959 - 5975
This is Part II of the paper "Witt vectors and a question of Keating and Rudnick" [6]. Here, we prove an independence result for tuples of character sums,... 
MATHEMATICS | MONODROMY
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2019, Volume 372, Issue 12, pp. 8709 - 8758
In this paper we investigate the cone \operatorname {Pseff}_n(C_d) of pseudoeffective n-cycles in the symmetric product C_d of a smooth curve C. We study the... 
MATHEMATICS | MONODROMY | SUBVARIETIES | BUNDLES | DIVISORS
Journal Article
by Baba, S
GEOMETRIC AND FUNCTIONAL ANALYSIS, ISSN 1016-443X, 10/2017, Volume 27, Issue 5, pp. 1017 - 1069
Let S be an oriented closed surface of genus at least two. We show that, given a generic representation rho: pi(1)(S) -> PSL(2, C) in the character variety, (2... 
MATHEMATICS | MONODROMY GROUPS
Journal Article
Physical Review Letters, ISSN 0031-9007, 03/2018, Volume 120, Issue 13, p. 134301
A Hamiltonian system is said to have nontrivial monodromy if its fundamental action-angle loops do not return to their initial topological state at the end of... 
QUANTUM MONODROMY | FIELDS | PHYSICS, MULTIDISCIPLINARY | SYSTEMS | HYDROGEN-ATOM | SPECTRUM | HAMILTONIAN MONODROMY | MOLECULES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2019, Volume 372, Issue 11, pp. 7541 - 7572
A computation shows that there are 77 (up to scalar shifts) possible pairs of integer coefficient polynomials of degree five having roots of unity as their... 
MATHEMATICS | ARITHMETIC SUBGROUPS | GENERATORS | MONODROMY GROUPS | Hypergeometric group | monodromy representation | orthogonal group | Mathematics - Group Theory
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 12/2012, Volume 241, Issue 23-24, pp. 2131 - 2137
For a certain class of partitions, a simple qualitative relation is observed between the shape of the Young diagram and the pattern of zeros of the Wronskian... 
Monodromy-free Schrödinger operators | Young diagrams | Wronskians of Hermite polynomials | MONODROMY | MATHEMATICS, APPLIED | PHYSICS, MULTIDISCIPLINARY | Monodromy-free Schrodinger operators | MATRICES | PHYSICS, MATHEMATICAL | EQUATION
Journal Article
Discrete Mathematics, ISSN 0012-365X, 09/2019, Volume 342, Issue 9, pp. 2549 - 2558
Let Γ be a triangulation of a connected closed 2-dimensional (not necessarily orientable) surface. Using zigzags (closed left–right walks), for every face of Γ... 
Embedded graph | Triangulation of surfaces | Zigzag | [formula omitted]-monodromy | MATHEMATICS | z-monodromy
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2019, Volume 371, Issue 10, pp. 7451 - 7492
Through Cayley and Langlands type correspondences, we give a geometric description of the moduli spaces of real orthogonal and symplectic Higgs bundles of any... 
MATHEMATICS | MONODROMY | DUALITY | SURFACE GROUP-REPRESENTATIONS | MODULI
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2020, Volume 373, p. 124983
The monodromy group is an invariant for parameterized systems of polynomial equations that encodes structure of the solutions over the parameter space. Since... 
Real monodromy structure | Kinematics | Monodromy group | Homotopy continuation | Real algebraic geometry | Parameter homotopy | Numerical algebraic geometry | POLYNOMIAL SYSTEMS | MATHEMATICS, APPLIED | GALOIS-GROUPS
Journal Article
Journal of Algebra, ISSN 0021-8693, 10/2019
Journal Article
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, ISSN 0075-4102, 10/2019, Volume 755, pp. 127 - 150
We present a proof that for any Hodge isometry psi: H-2 (S-1, Q) -> H-2 (S-2, Q) between any two Kahler K3 surfaces S-1 and S-2 we can find a finite sequence... 
MATHEMATICS | MONODROMY | HYPERKAHLER MANIFOLDS | GLOBAL TORELLI THEOREM
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 01/2014, Volume 89, Issue 1, p. 012919
Integrable Hamiltonian systems are said to display nontrivial monodromy if fundamental action-angle loops defined on phase-space tori change their topological... 
QUANTUM MONODROMY | OPTICAL TRAP | FIELDS | GUSTAVSON NORMAL-FORM | BOUND-STATES | PHYSICS, FLUIDS & PLASMAS | HYDROGEN-ATOM | PHYSICS, MATHEMATICAL | SEMICLASSICAL CALCULATION | HAMILTONIAN MONODROMY | MULTIDIMENSIONAL SYSTEM | FRACTIONAL MONODROMY
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 05/2020, Volume 253, p. 105350
Exceptional orthogonal polynomials are complete families of orthogonal polynomials that arise as eigenfunctions of a Sturm–Liouville problem. Antonio Durán... 
Trivial monodromy potentials | Completeness | Exceptional Hermite polynomials
Journal Article
Finite Fields and Their Applications, ISSN 1071-5797, 09/2019, Volume 59, pp. 134 - 174
For certain powers q of odd primes p, and certain integers n≥1, we exhibit explicit rigid local systems on the affine line in characteristic p>0 whose... 
Monodromy groups | Finite symplectic groups | Weil representation | Rigid local systems | MATHEMATICS | MONODROMY | MATHEMATICS, APPLIED | CHARACTERS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 01/2020, Volume 206, pp. 1 - 23
We first develop some basic facts about certain sorts of rigid local systems on the affine line in characteristic p>0. We then apply them to exhibit a number... 
Representation theory | Exponential sums | Sporadic groups | Monodromy
Journal Article
Physical Review Letters, ISSN 0031-9007, 08/2009, Volume 103, Issue 3, p. 034102
We show that the peculiar topological properties inherent to singular tori play a major role in the spatiotemporal dynamics of counterpropagating nonlinear... 
PHYSICS, MULTIDISCIPLINARY | MONODROMY | POLARIZATION
Journal Article
Finite Fields and Their Applications, ISSN 1071-5797, 09/2017, Volume 47, pp. 125 - 144
We find some new one-parameter families of exponential sums in every odd characteristic whose geometric and arithmetic monodromy groups are G2. 
Exceptional groups | Exponential sums | Monodromy
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.